MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 IGFBP-3; Radioimmunoassay, Human Growth Hormone

Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 IGFBP-3; Radioimmunoassay, Human Growth Hormone
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
IMMULITE 2000 IGFBP-3
Common Device Name
Radioimmunoassay, Human Growth Hormone
Manufacturer (Section D)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
+1(802)430-2902
MDR Report Key50252605
Report Number1219913-2026-00160
Device Sequence Number21374757
Product Code CFL
UDI-Device Identifier00630414966113
UDI-Public(01)00630414966113(10)446(17)270226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10381447
Device Lot Number446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown